The volume occupied by normally distributed spheres

P. A. P. Moran The Australien National University, Canberra, Australia

TBD mathscidoc:1701.331471

Acta Mathematica, 133, (1), 273-286, 1973.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 84 downloads ] [ 0 comments ]
@inproceedings{p.1973the,
  title={The volume occupied by normally distributed spheres},
  author={P. A. P. Moran},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203234596162180},
  booktitle={Acta Mathematica},
  volume={133},
  number={1},
  pages={273-286},
  year={1973},
}
P. A. P. Moran. The volume occupied by normally distributed spheres. 1973. Vol. 133. In Acta Mathematica. pp.273-286. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203234596162180.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved